# SDR 2001UALA00567

- Difficulty date: April 23, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N191UA
- Make and model: Boeing 747422
- Aircraft serial: 26880
- Aircraft time: 37,077 hours, 4,495 cycles
- Engine: Pwa PW4056
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN VIDEO CLOSET DOOR WAS PULLED UP IT HIT SOMETHING BEHIND THE VIDEO EQUIPMENT, SPARKS AND ELECTRICAL SMELL REPORTED BY CREW. VIDEO SYSTEM IS INOP.
